Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 234, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 1, 2014, 8:26 PM EDT for Houston County, Twiggs County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2014, 8:26 PM EDT (00:26 UTC)
- Expired
- Sep 1, 2014, 9:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Houston County, GA, Twiggs County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 815 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
981
WUUS52 KFFC 020026
SVRFFC
GAC153-289-020115-
/O.NEW.KFFC.SV.W.0234.140902T0026Z-140902T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
826 PM EDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HOUSTON COUNTY IN CENTRAL GEORGIA
SOUTHERN TWIGGS COUNTY IN CENTRAL GEORGIA
* UNTIL 915 PM EDT
* AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
BULLARD...MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARION...TARVERSVILLE AND DISTRICT PATH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3259 8363 3272 8353 3263 8325 3261 8325
3251 8338 3250 8341 3249 8341 3246 8349
3242 8349 3240 8352
TIME...MOT...LOC 0026Z 300DEG 9KT 3261 8349
$$
301 follow-up statement
624
WWUS52 KFFC 020053
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT MON SEP 1 2014
GAC153-289-020115-
/O.CON.KFFC.SV.W.0234.000000T0000Z-140902T0115Z/
TWIGGS GA-HOUSTON GA-
853 PM EDT MON SEP 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHEASTERN HOUSTON AND SOUTHERN TWIGGS COUNTIES...
AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING. THIS STORM WAS LOCATED NEAR TARVERSVILLE..MOVING
SOUTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DISTRICT PATH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3240 8352 3259 8363 3271 8351 3263 8326
3261 8325 3251 8338 3250 8343 3247 8346
3246 8349 3242 8349
TIME...MOT...LOC 0053Z 301DEG 8KT 3258 8345
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 7:15 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Sep 1, 7:15 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 715 PM EDT MON SEP 1 2014 .PREV DISCUSSION... /ISSUED 334 PM EDT MON SEP 1 2014/ SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... THE COMBINATION OF WEAK RIDGING AND MOISTURE ACROSS THE AREA WILL CONTINUE TO SUPPORT DIURNAL CONVECTION THROUGH THE SHORT TERM PERIOD. HAVE GONE WITH CHANCE POPS FOR THIS AFTERNOON AND TUESDAY...DIMINISHING AFTER 10 PM. MLCAPES CONTINUE TO BE DECENT...WITH HIGHEST VALUES IN THE SOUTHERN PORTIONS OF THE CWA...AND ALTHOUGH SEVERE STORMS ARE NOT NECESSARILY ANTICIPATED TODAY OR TUESDAY...AN ISOLATED STORM CANNOT BE RULED OUT. STORMS TUESDAY WILL LIKELY FIRE ALONG OLD BOUNDARIES FROM CONVECTIVE ACTIVITY THIS AFTERNOON. ABOVE NORMAL TEMPERATURES CONTINUE THROUGH TUESDAY AND INTO MID WEEK. HAVE GENERALLY GONE WITH A BLEND OF MODEL GUIDANCE WITH VIRTUALLY THE ENTIRE AREA IN THE LOW TO MID 90S IN THE AFTERNOON. 31 LONG TERM /WEDNESDAY THROUGH MONDAY/... EAST-WEST ORIENTED UPPER RIDGE SHOULD REMAIN FIRMLY IN PLACE ACROSS SOUTHERN STATES THRU SATURDAY. EVEN BY THE WEEKEND...NO INDICATION OF STRONG PATTERN SHIFT OR AIRMASS CHANGE IN 12Z MODEL GUIDANCE. MED RANGE MODELS IN GOOD AGREEMENT HEIGHT AND MOISTURE FIELDS WHICH GET ABOUT AS CLOSE AS YOU CAN POSSIBLY GET TO MEDIAN CONDITIONS FOR THE FIRST OF SEPTEMBER. WARM DAYS AND NIGHTS WITH APPROX 30PCT COVERAGE OF AFTERNOON/EVENING SHRA/TSRA...PERHAPS A BIT HIGHER COVERAGE BASED ON MODEL MEAN RH FIELDS. NOT SEEING ANY HIGH IMPACT...TROPICAL SYSTEMS OR PATTERN CHANGING FEATURES IN MODEL FORECASTS. 12Z GFS DOES TAKE A TURN FOR A WARMER PATTERN NEXT WEEK WITH UPPER HIGH BUILDING OVER THE SOUTHEAST CONUS...BUT THIS SOLUTION NOT CONSISTENT WITH PREV RUNS OR 12Z ECMWF. REFRESHED TEMPS BASED ON 30DAY BIAS CORRECTED GRIDDED BLENDED GUIDANCE AND LATEST HPC GUIDANCE. MOST OTHER FIELDS IN GOOD SHAPE WITH ACCURATE DEPICTION OF DIURNAL CONVECTION IN POP AND WX GRIDS. SNELSON PREV LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... ISSUED 323 AM EDT MON SEP 1 2014... HIGH PRESSURE ALOFT AND AT THE SURFACE WILL CONTINUE THROUGH MID- WEEK. THE SURFACE HIGH WILL CONTINUE TO HOLD ON WEDNESDAY...BUT A WEAK BOUNDARY MAY TRY AND SNEAK THROUGH A WEAKNESS IN THE RIDGE. THE BOUNDARY MAY PROVIDE SOME FOCUS FOR DIURNAL CONVECTION WEDNESDAY INTO THURSDAY...BUT IT SHOULD DIMINISH BY FRIDAY. A SECOND FRONTAL BOUNDARY MAY IMPACT THE CWFA DURING THE WEEKEND. MODELS HAVE SLOWED THE BOUNDARYS PROGRESSION DOWN. OVERALL...NO REAL CHANGES NEEDED TO THE EXTENDED FORECAST. POPS WILL MAINLY REMAIN DIURNAL IN NATURE. COVERAGE SHOULD INCREASE TOWARDS THE END OF THE WEEK AS THE SURFACE HIGH MOVES OFFSHORE AND WINDS TURN MORE SOUTHERLY. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE PERIOD...WITH WEDNESDAY AND THURSDAY BEING THE HOTTEST DAYS. NLISTEMAA && .AVIATION... 00Z UPDATE... SHOWERS AND THUNDERSTORMS EXPECTED TO DISSIPATE THIS EVENING. OTHERWISE VFR CONDITIONS EXPECTED WITH PATCHY MVFR VSBYS DUE TO FOG POSSIBLE EARLY TUESDAY MORNING. SURFACE WINDS LIGHT AND VARIABLE OR CALM FOR THE OVERNIGHT. POTENTIAL FOR THUNDERSTORMS AGAIN ON TUESDAY. //ATL CONFIDENCE...00Z UPDATE... LOW CONFIDENCE FOR FURTHER IMPACTS OF THUNDERSTORMS EARLY THIS EVENING. MEDIUM CONFIDENCE FOR VSBYS DURING THE EARLY MORNING. HIGH CONFIDENCE ALL OTHER ELEMENTS THROUGH THE OVERNIGHT. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 95 70 95 / 20 40 30 30 ATLANTA 73 93 73 90 / 30 40 20 30 BLAIRSVILLE 65 88 66 86 / 20 40 30 40 CARTERSVILLE 70 94 68 91 / 30 40 20 30 COLUMBUS 74 96 74 92 / 30 40 20 40 GAINESVILLE 71 92 71 91 / 20 40 30 40 MACON 71 95 71 94 / 30 40 20 40 ROME 69 94 68 91 / 30 40 20 30 PEACHTREE CITY 69 92 68 91 / 30 40 20 30 VIDALIA 74 95 74 93 / 30 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....30 AVIATION...BDL
Hazardous weather outlook, Sep 1, 4:00 PM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 400 PM EDT MON SEP 1 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 400 PM EDT MON SEP 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...LATE THIS AFTERNOON AND EVENING... SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THROUGH AROUND 10PM THIS EVENING. A FEW OF THE STORMS COULD APPROACH SEVERE LIMITS AND HAVE THE POTENTIAL TO PRODUCE STRONG AND DAMAGING WINDS...SMALL HAIL...NUMEROUS LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 1, 7:50 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT MON SEP 1 2014
GAZ061-073-074-020015-
750 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WASHINGTON...BALDWIN AND HANCOCK COUNTIES UNTIL 815 PM EDT...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF BEULAH...MOVING EAST AT 10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WASHINGTON...BALDWIN AND HANCOCK COUNTIES...
INCLUDING AREAS AROUND UNDERWOOD...BEULAH...DEEPSTEP...WARTHEN AND
LINTON. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3305 8273 3296 8310 3297 8311 3299 8312
3301 8313 3301 8315 3312 8321 3328 8284
TIME...MOT...LOC 2350Z 249DEG 11KT 3307 8307Special weather statement, Sep 1, 7:53 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT MON SEP 1 2014
GAZ097-020030-
753 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN LAURENS
COUNTY UNTIL 830 PM EDT...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUBLIN...MOVING EAST AT 10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS LAURENS COUNTY...INCLUDING AREAS AROUND
HARLOW...DUBLIN...EAST DUBLIN...BREWTON...MINTER AND LOVETT.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3248 8265 3246 8299 3264 8302 3269 8280
3266 8279 3261 8267 3252 8268 3252 8265
3249 8264
TIME...MOT...LOC 2353Z 261DEG 10KT 3257 8290Special weather statement, Sep 1, 7:54 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT MON SEP 1 2014
GAZ082-020030-
754 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN BIBB
COUNTY UNTIL 830 PM EDT...
AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PAYNE CITY...MOVING EAST AT 10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BIBB COUNTY...INCLUDING AREAS AROUND
WESLEYAN...LAKE TOBESOFKEE...ARKWRIGHT...LIZELLA...PAYNE CITY...
SKIPPERTON...MACON...FRANKLINTON...MIDDLE GEORGIA REGIONAL AIRPORT...
CROSS KEYS AND RUTLAND. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3277 8385 3290 8381 3293 8374 3293 8370
3289 8365 3289 8360 3287 8358 3288 8357
3282 8349 3274 8357 3274 8360 3267 8361
TIME...MOT...LOC 2355Z 288DEG 8KT 3283 8373Local storm report, Sep 1, 7:59 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 4 SE SANDY POINT 32.73N 83.89W
09/01/2014 CRAWFORD GA 911 CALL CENTER
TWO TREES REPORTED DOWN BY CRAWFORD COUNTY 911.
&&
EVENT NUMBER FFC1400855
RWILLISLocal storm report, Sep 1, 8:04 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 1 NNE GAILLARD 32.66N 84.00W
09/01/2014 CRAWFORD GA BROADCAST MEDIA
A TREE REPORTEDLY FELL ON A CAR ON AVERA ROAD.
&&
EVENT NUMBER FFC1400856
RWILLISSpecial weather statement, Sep 1, 8:10 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT MON SEP 1 2014
GAZ080>082-093-094-020100-
810 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR STRONG WINDS IN EXCESS OF 40 MPH
AND FREQUENT LIGHTNING IN PEACH...MACON...TAYLOR...BIBB AND CRAWFORD
COUNTIES UNTIL 900 PM EDT...
AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NAKOMIS...MOVING NORTHEAST AT 15 MPH.
&&
LAT...LON 3256 8414 3278 8385 3268 8370 3265 8372
3261 8371 3253 8372 3253 8375 3250 8375
3251 8379 3245 8380 3244 8382 3246 8384
3244 8384 3241 8392
TIME...MOT...LOC 0009Z 246DEG 14KT 3254 8396
30The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:10 PM EDT | Special Weather Statement | FFC | Peach | 50 min |
| Sep 1, 8:28 PM EDT | Special Weather Statement | FFC | Washington | 47 min |
| Sep 1, 8:31 PM EDT | Special Weather Statement | FFC | Twiggs | 44 min |
| Sep 1, 8:39 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington | 51 min |
| Sep 2, 1:41 PM EDT | Special Weather Statement | FFC | Cobb | 34 min |
| Sep 2, 1:57 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Sep 2, 2:14 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Sep 2, 2:25 PM EDT | Special Weather Statement | FFC | Fulton | 35 min |
| Sep 2, 2:31 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Sep 2, 2:38 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| Sep 2, 2:40 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 35 min |
| Sep 2, 2:45 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Sep 2, 3:10 PM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton | 35 min |
| Sep 2, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Paulding | 23 min |
| Sep 2, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 40 min |
| Sep 2, 3:51 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Sep 2, 4:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Sep 2, 4:09 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Sep 2, 4:16 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Sep 2, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 39 min |
| Sep 2, 4:41 PM EDT | Special Weather Statement | FFC | Monroe | 34 min |
| Sep 2, 5:13 PM EDT | Special Weather Statement | FFC | Jones | 32 min |
| Sep 2, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 45 min |
| Sep 2, 5:45 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Sep 2, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 42 min |
| Sep 2, 6:18 PM EDT | Special Weather Statement | FFC | Montgomery | 27 min |
| Sep 2, 6:19 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Sep 2, 6:27 PM EDT | Special Weather Statement | FFC | Bleckley | 33 min |
| Sep 2, 6:48 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Sep 2, 6:53 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Sep 2, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 49 min |
| Sep 2, 7:46 PM EDT | Special Weather Statement | FFC | Greene | 29 min |
| Sep 2, 7:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 20 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.